CSpace
ON A CONJECTURE OF CROFT, FALCONER AND GUY ON FINITE PACKINGS
ZONG, C
1995-03-01
Source PublicationARCHIV DER MATHEMATIK
ISSN0003-889X
Volume64Issue:3Pages:269-272
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1995QQ53400012
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28076
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZONG, C. ON A CONJECTURE OF CROFT, FALCONER AND GUY ON FINITE PACKINGS[J]. ARCHIV DER MATHEMATIK,1995,64(3):269-272.
APA ZONG, C.(1995).ON A CONJECTURE OF CROFT, FALCONER AND GUY ON FINITE PACKINGS.ARCHIV DER MATHEMATIK,64(3),269-272.
MLA ZONG, C."ON A CONJECTURE OF CROFT, FALCONER AND GUY ON FINITE PACKINGS".ARCHIV DER MATHEMATIK 64.3(1995):269-272.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZONG, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZONG, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZONG, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.